# SDR QXEA200600380

- Difficulty date: January 21, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND MAIN LANDING GEAR DOOR, AFT TOP HINGE AREA, WEB CRACKED.  REPAIRED IAW CRJ700 AMM TASK 32-12-01-000-802-A01.
